# SDR 05FDEA00511

- Difficulty date: March 14, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 42,587 hours, 7,873 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA7579501
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO - SEAT TRACK CORRODED AT STA 1351 RT 76 INCHES.  SEAT TRACK REPAIRED AS PER SRM 53-70-00 VOL 1 FIG 1, AT STA 1269 TO 1391.
